Aa
Aa
A
A
A
Close
Avatar universal

3 days after going down to 30mg methadone...

My back is killing me, my stomach is talking, and and i have minor chills..., but nothing i cant handle... i think..
2 Responses
Avatar universal
Davidmel , just think of it as a bad cold , it will go away, these are typical symptoms of going down on your dose.
Just keep strong and taper at a slow pace. listen to your body it will let you know.
2 Comments
Been going down 5mg per week... i should go slower?
IMO yes you should go slower.  Long and slow is what I did.  I had zero withdrawals.
Avatar universal
Hi David....well as you can see the withdrawals can start anytime your tapering....the most important thing here is not to go down more will experiencing withdrawal symptoms it will only get worst....just know if your like me you go in and out of withdrawals threw out your taper  just give it a few days  then drop dose again.....as for going down 5 at a time as I stated b/4 the % of drop is much greater in the low doses so yes it is time to slow it down a bit keep us posted
>>>>>>>>>>>>>>>>>>Gnarly<<<<<<<<<<<<<<<<<<<<
2 Comments
Had to go back up to 35 mg. Im so disappointed.... but slowing down the process.... its all good
Had to go back up to 35 mg. Im so disappointed.... but slowing down the process.... its all good
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.